# SDR SWAA2023102501887

- Difficulty date: September 18, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED; BS344-360; WL208<[01] CORRECTION TO FALT LOCATION; BS344-360; BL0; WL208;[02] CERTIFIED STEP 1 AND 2;[03] REMOVED AND REPLACED INTERCOSTAL FROM BS 344 TO 360; BL 0; WL 208 PER SRM 51-40-02-0G-0 AND BOEING DWG 141A5400.;[04] CERTIFIED CORRECTIVE ACTION 3 AND STEP 2;[05] UPDATED MEASURMENTS;[06] VERIFIED CORRECTIVE ACTION #3
